# SDR CKSA98295

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION FS 618 STR 32 HAS CORROSION.  REMOVED CORROSION IAW L1011 SRM 51-21-01 FOUND TO BE OUT OF LIMITS IAW L1011 SRM 53-13-00.  REPAIRED STRINGER IAW L1011 SRM 53-13-00 FIG 803.  CORROSION TASK CARD NUMBER C53-120-04-01.  NON ROUTINE TASK CARD NUMBER 22658.
